Jump to content
Important Survey - Please Participate ×

More talk about giggly Belly and Flabb


[wo...]

Recommended Posts

Come on its a great topic.  After my last ct I noticed how my lower belly was flabby and giggly.  I never got a real puffy or inflated benzo-belly. 

 

I am four months in on my second c/t and if I have too much liquid of eat the wrong foods I really notice the giggliness and flab factor spike.  And I would swear its like a small water bed. 

 

I thought I had a mild ascites a few years ago.  Life went on and I forgot all about how bad I hurt my liver.  So I either have the flabbiness from a poor metabolism caused by liver problems, ascites due to liver problems, or a flabby benzo related giggliness.

 

I will leave it up to the jury to deliberate.  By the way, there is no pain with this whatso ever.  Thanks!!   

Link to comment
Share on other sites

I'm finding that there is a relationship between long-term benzo use and endocrine dysfunction - specifically the adrenal and thyroid glands. I learned that I have hypothyroidism brought on by the long-term stress that I was prescribed benzos to treat, and b/c of the stress those drugs put on my body. My healer is treating my thyroid with the understanding that doing so will increase metabolism and help with weight loss. This piece of the puzzle makes so much sense when one looks at all the symptoms of hypothyroidism. There's a lot of overlap with longterm benzo wd.
Link to comment
Share on other sites

×
×
  • Create New...